# SDR CA140203008

- Difficulty date: January 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN AFTER PERFORMING A FUEL NOZZLE REPLACEMENT, LT ENGINE WAS SET TO TAKEOFF POWER AND PARAMETERS WERE COLLECTED.  AFTER REDUCING THE ENGINE NR 1 POWER WHILE IN PREPARATION TO INCREASE POWER ON ENGINE NR 2, THE TECH HEARD A LOUD BANG AND NOTICED THE ENGINE NR 1 LOOSING SPEED AND ITT DROPPING. THEY SHUTDOWN AND SECURED THE ENGINE NR 1.  A BOROSCOPE INSPECTION WAS CONDUCTED AND NO DAMAGE WAS FOUND ON THE HP AND LP SECTIONS. THE ENGINE WILL BE SENT TO MFG FOR INVESTIGATION AND REPAIR.
